Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 4, Number 3

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 4, Number 3 (1981)
Bull. Amer. Math. Soc. 4 (1981)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 4, Number 3 (1981)
Bull. Amer. Math. Soc. 4 (1981)
More Information
Full-text PDF Free Access     Request Permissions
Variational and topological methods in nonlinear problems
L. Nirenberg.
Bull. Amer. Math. Soc. 4 (1981), 267-302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 609039
Einar Hille (June 28, 1894-February 12, 1980)
Nelson Dunford.
Bull. Amer. Math. Soc. 4 (1981), 303-319
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 609040
On the integral homology of finitely-presented groups
G. Baumslag, E. Dyer and C. F. Miller.
Bull. Amer. Math. Soc. 4 (1981), 321-324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 609041
A short proof of the Denjoy conjecture
Dov Aharonov and Uri Srebro.
Bull. Amer. Math. Soc. 4 (1981), 325-328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 609042
Syzygies of small rank
E.Graham Evans and Phillip Griffith.
Bull. Amer. Math. Soc. 4 (1981), 329-330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 609043
Context-free languages, groups, the theory of ends, second-order logic, tiling problems, cellular automata, and vector addition systems
David E. Muller and Paul E. Schupp.
Bull. Amer. Math. Soc. 4 (1981), 331-334
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 609044
New connection method across more general turning points
J. F. Painter and R. E. Meyer.
Bull. Amer. Math. Soc. 4 (1981), 335-338
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 609045
Linear groups of finite cohomological dimension
Roger C. Alperin and Peter B. Shalen.
Bull. Amer. Math. Soc. 4 (1981), 339-341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 609046
The existence and stability of multi-dimensional shock fronts
Andrew Majda.
Bull. Amer. Math. Soc. 4 (1981), 342-344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 609047
A universal differential equation
Lee A. Rubel.
Bull. Amer. Math. Soc. 4 (1981), 345-349
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 609048
Decidable varieties with modular congruence lattices
S. Burris and R. McKenzie.
Bull. Amer. Math. Soc. 4 (1981), 350-352
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 609049

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Families of meromorphic functions on compact Riemann surfaces, by Makoto Namba.
Reviewer: Robert C. Gunning
Bull. Amer. Math. Soc. 4 (1981), 353-357
Review information
Full-text PDF Free Access
Operator colligations in Hilbert spaces, by Mikhail S. Livshits [Moshe Livsic] and Artem A. Yantsevich.
Reviewer: Joseph A. Ball
Bull. Amer. Math. Soc. 4 (1981), 357-362
Review information
Full-text PDF Free Access
Nonlinear differential equations, by S. Fucik and A. Kufner.
Reviewer: M. S. Berger
Bull. Amer. Math. Soc. 4 (1981), 362-368
Review information
Full-text PDF Free Access
The symmetric eigenvalue problem, by Beresford N. Parlett.
Reviewer: G. W. Stewart
Bull. Amer. Math. Soc. 4 (1981), 368-373
Review information
Full-text PDF Free Access